Term Dates and Timetable

Term dates and lessons timings:

At the end of the 9-week course we usually hold one week in reserve to provide added on classes in case of pool closure. Occasionally we might have to put catch up sessions during school holidays. Please consider this as part of the term schedule.

Limpsfield Grange School

Autumn Term

Sundays – 8th September to 10th November (break – 3rd November).

Winter Term

Sundays – 24th November to 9th February (break – 22nd, 29th December and 5th January).

PARENT & BABY/TODDLER (30 minutes)                                                     CHILDREN (30 minutes)

9:00am –  Toddler Advanced Junior                                                               9:00am – 4 years + Beginner 1

9:30am – Baby Level 4                                                                                    9:30am  – 4 years + Improver

10:00am –  Toddler Junior                                                                              10:00am – 4 years+ Improver

10:30am – Baby Level 6                                                                                 10:30am 4 years + Beginner 2

11:00am – Baby Level 2                                                                                  11:00am 4 years + Beginner 1

                                                                                                         11:30am – 5 yrs + Intermediate & 5yrs + Advanced (lengths)

12:00 noon – Parent & Baby Level 7                                                            12:00 noon 4 years + Improver

12:30pm – Parent & Baby Level 3                                                                 12:30pm 4 years + Beginner 2

1:00pm – Parent & Baby Level 1

Valence School

Autumn Term

Fridays – 6th September to 8th November (break 25th October).

Saturdays – 7th September to 9th November (break 26th October).

Winter Term

Fridays – 22nd November to 7th February (break – 20th, 27th December and 3rd January).

PARENT & BABY/TODDLER (30 minutes)                                         CHILDREN (30 minutes)

3:30pm – Parent & Baby Level 1

3.30pm – Baby Level 2  

4.00pm – Baby Level 4                                                                               4:00pm – Beginner 2

4.30pm – Baby Level 3                                                                               4:30pm – Beginner 1

Saturdays – 23rd November to 8th February (break – 21st, 28th December and 4th January)

PARENT & BABY/TODDLER (30 minutes)                                         CHILDREN (30 minutes)

9:30am – Baby Level 4                                                                                    

10.00am – Baby Level 7                                                                             10:00am – Beginner 2

10:30am – Baby Level 8                                                                             10:30am – Improver

11:00am – Toddler Advanced Junior                                                          11:00am – Beginner 1

11:30am – Toddler Junior                                                                 

12:00 noon – Baby Level 2

Oakhyrst Grange School

Autumn Term

Mondays – 9th September to 11th November (break – 28th October).

Tuesdays – 10th September to 12th November (break – 29th October).

Winter Term

Mondays – 25th November  to 3rd February (break – 23rd & 30th December).

PARENT & BABY/TODDLER (30 minutes)                                                                 CHILDREN (30 minutes)                          

11:15am – Baby Level 1 

3:00pm – Baby Level 1                                                                                                  4:00pm – Beginner 1

3:30pm – Baby Level 2                                                                                                  4:30pm – Beginner 1

Tuesdays – 26th November  to 4th February (break – 24th & 31st December).

PARENT & BABY/TODDLER (30 minutes)

11:15am – Baby Level 1 

11:45am – Baby Level 2 

Thursdays – 21st November  to 6th February (break – 19th, 26th December & 2nd January).

2:30pm – Baby Level 1